Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a certain class of self-projective surfaces


Author: E. J. Wilczynski
Journal: Trans. Amer. Math. Soc. 14 (1913), 421-443
MSC: Primary 53A20
DOI: https://doi.org/10.1090/S0002-9947-1913-1500955-8
MathSciNet review: 1500955
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A20

Retrieve articles in all journals with MSC: 53A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1913-1500955-8
Article copyright: © Copyright 1913 American Mathematical Society